# SDR SIMA20130926002

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 24,712 hours, 21,060 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Screw
- Condition: Loose
- Location: Light Terminal
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT CEILING EMERGENCY LIGHT INOPERATIVE.  R & R COCKPIT CEILING EMERGENCY LT LAMP IAW AMM TASKS 33-50-05-000-801-A/33-50-05-400-801-A NO FIX.  FOUND GROUND WIRE TERMINAL SCREW LOOSE.  RESECURED TERMINAL SCREW IN REF WITH AMM TASK 33-50-05-400-802-A.  OPS CHECK GOOD END.
